Texas, 2012

Hail and Damaging Winds in Texas, May 7, 2012

May 7, 2012 · NWS EWX · 22 events in 8 counties and zones

A cold front moved into an unstable airmass and produced widespread thunderstorms. These storms produced large hail, damaging winds, and a tornado.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$4,000
Crop damage
None recorded
Events
22

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS EWX wrote it up.

A cold front moved into an unstable airmass and produced widespread thunderstorms. These storms produced large hail, damaging winds, and a tornado.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before the first event at May 7, 2:36 PM CST, 1 hour 29 minutes earlier.

Area forecast discussion, May 7, 2:36 PM CST, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
336 PM CDT MON MAY 7 2012

.DISCUSSION...
A COLD FRONT ALONG A FORT STOCKTON TO SAN ANGELO TO WACO LINE
CONTINUES TO DROP SLOWLY SOUTH. STORMS ARE FIRING ALONG THE FRONT
AS WELL AS ON THE BURRO MOUNTAINS OF NORTHEASTERN MEXICO. CAPES OF
2K TO 4K J/KG...SWLY SHEAR OF 35 TO 45 KTS AND LI-S OF -8 TO -12
SUGGEST THE POSSIBILITY OF SEVERE THUNDERSTORMS. THE NATIONAL
WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH UNTIL 11 PM
CDT FOR MOST OF SOUTH CENTRAL TEXAS. THE COLD FRONT...SOME UPPER
LEVEL SHORT-WAVES AND FAVORABLE UPPER LEVEL JET POSITION WILL
INTERACT WITH A MOIST AIRMASS TO GENERATE NUMEROUS TO WIDESPREAD
SHOWERS AND THUNDERSTORMS TONIGHT THROUGH TUESDAY EVENING. IN
ADDITION...TRAINING OF STORMS WILL LEAD TO LOCALLY HEAVY RAINS.
AVERAGE RAINFALL AMOUNTS OF 1 TO 2 INCHES CAN BE EXPECTED WITH
ISOLATED TOTALS OF 3 TO 5 INCHES POSSIBLE. A FLASH FLOOD WATCH FOR
THE HILL COUNTRY TO ALONG THE ESCARPMENT WILL BEGIN AT 6 PM AND
CONTINUE THROUGH TUESDAY AFTERNOON. RAIN CHANCES WILL DECREASE
WEDNESDAY INTO WEDNESDAY NIGHT AS A WEAK UPPER LEVEL RIDGE
DEVELOPS AHEAD OF AN UPPER LEVEL LOW OVER SONORA STATE IN MEXICO.
HOWEVER...WILL RETAIN HIGH POPS ALONG THE RIO GRANDE AS OROGRAPHIC
FLOW WILL DEVELOP STORMS OVER THE BURRO MOUNTAINS WITH STEERING
FLOW TAKING THEM TO THE RIO GRANDE. THE RIDGE MOVES EAST BY
THURSDAY AS THE UPPER LEVEL LOW MOVES EAST. RAIN CHANCES INCREASE
LEADING TO A THREAT OF STRONG TO SEVERE STORMS AND LOCALLY HEAVY
RAINS THURSDAY INTO FRIDAY. RAIN CHANCES END GOING INTO THE
WEEKEND AS THE UPPER LEVEL LOW MOVES OFF TO THE EAST. ALTHOUGH A
FEW MODELS ARE BEGINNING TO SHOW ADDITIONAL TROUGHING OVER THE
WEEKEND INTO EARLY NEXT WEEK...WILL AWAIT SOME CONSISTENCY BEFORE
INTRODUCING POPS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              68  81  62  80  61 /  70  70  60  10  20
AUSTIN BERGSTROM INTL AIRPORT  67  82  61  80  61 /  70  70  60  10  20
NEW BRAUNFELS MUNI AIRPORT     67  82  61  78  61 /  70  70  60  20  20
BURNET MUNI AIRPORT            67  76  61  77  59 /  80  70  60  10  10
DEL RIO INTL AIRPORT           68  82  64  78  64 /  80  70  80  60  60
GEORGETOWN MUNI AIRPORT        68  77  60  78  60 /  70  70  60  10  10
HONDO MUNI AIRPORT             68  84  63  82  63 /  70  70  70  40  30
SAN MARCOS MUNI AIRPORT        68  82  62  78  61 /  70  70  60  20  20
LA GRANGE - FAYETTE REGIONAL   69  84  64  79  63 /  50  50  60  30  20
SAN ANTONIO INTL AIRPORT       69  83  64  79  64 /  70  70  60  30  20
STINSON MUNI AIRPORT           69  84  65  80  64 /  70  70  60  30  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 6 PM CDT THIS EVENING THROUGH TUESDAY
AFTERNOON FOR THE FOLLOWING COUNTIES: BANDERA...BEXAR...BLANCO...
BURNET...COMAL...EDWARDS...GILLESPIE...HAYS...KENDALL...KERR...
KINNEY...LLANO...MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE...
WILLIAMSON.

&&

MESOSCALE/AVIATION...25
SYNOPTIC/GRIDS...04
PUBLIC SERVICE/DATA COLLECTION...22
Hazardous weather outlook, May 7, 12:54 PM CST, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
154 PM CDT MON MAY 7 2012

TXZ171>173-183>194-202>209-217>225-228-081200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
154 PM CDT MON MAY 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THERE IS A CHANCE FOR SEVERE THUNDERSTORMS THIS AFTERNOON
CONTINUING INTO THE EVENING AND OVERNIGHT HOURS. THE MAIN THREAT
FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS.
ADDITIONALLY...A FLASH FLOOD WATCH IS IN EFFECT FOR THIS EVENING
THROUGH TUESDAY AFTERNOON FOR THE AREA NORTH AND WEST OF I-35 AND
HIGHWAY 90.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THERE IS A CHANCE FOR ISOLATED SEVERE STORMS ACROSS THE AREA
THROUGH TUESDAY AFTERNOON. ALSO...A FLASH FLOOD WATCH IS IN EFFECT FOR
MONDAY EVENING THROUGH TUESDAY AFTERNOON FOR THE AREA NORTH AND
WEST OF I-35 AND HWY 90. THERE IS A CHANCE FOR LOCALLY HEAVY RAIN
AND FLASH FLOODING THURSDAY AND FRIDAY. OTHERWISE NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT THROUGH TUESDAY AFTERNOON
AND THURSDAY THROUGH FRIDAY.

In the hours before

Special weather statement, May 7, 2:06 PM CST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
306 PM CDT MON MAY 7 2012

TXZ171-072030-
LLANO-
306 PM CDT MON MAY 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR LLANO COUNTY UNTIL 330 PM CDT...

AT 306 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR OXFORD...OR 8 MILES SOUTH OF LLANO...MOVING
NORTH AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LLANO...
  STOLZ...
  LONE GROVE...
  BABY HEAD...
  BLUFFTON...
Special weather statement, May 7, 2:29 PM CST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
329 PM CDT MON MAY 7 2012

TXZ171-172-072100-
BURNET-LLANO-
329 PM CDT MON MAY 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BURNET AND LLANO COUNTIES
UNTIL 400 PM CDT...

AT 330 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR OXFORD...OR 7 MILES SOUTH OF LLANO...MOVING
NORTHEAST AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LLANO...
  KINGSLAND...
  BUCHANAN DAM...
  GAINESVILLE...
  STOLZ...
  LONE GROVE...
  BABY HEAD...
  BLUFFTON...
  VALLEY SPRING...
  INKS LAKE STATE PARK...
Special weather statement, May 7, 3:28 PM CST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
428 PM CDT MON MAY 7 2012

TXZ183-184-072230-
EDWARDS-VAL VERDE-
428 PM CDT MON MAY 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE AND NORTHERN EDWARDS
COUNTIES UNTIL 530 PM CDT...

AT 424 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG OUTFLOW WIND GUSTS ALONG A LINE EXTENDING FROM 6 MILES EAST
OF ROOSEVELT TO 18 MILES SOUTH OF SONORA TO 12 MILES NORTH OF JUNO
TO 15 MILES NORTH OF PANDALE...AND MOVING SOUTH AT 25 MPH.
THUNDERSTORMS WERE ABOUT 10 TO 20 MILES NORTH OF THE WIND GUSTS.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  JUNO...
  LOMA ALTA...
  ROCKSPRINGS...
  PANDALE...
  FLOUR MILLS...
  OSMAN...
  PUMPVILLE...
  HACKBERRY CROSSING...
  VINEGARONE...
  BAKERS CROSSING...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, May 7, 3:38 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
438 PM CDT MON MAY 7 2012

TXZ171-072230-
LLANO-
438 PM CDT MON MAY 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LLANO COUNTY UNTIL
530 PM CDT...

AT 435 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PONTOTOC TO
CASTELL...AND MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  FIELD CREEK...
  VALLEY SPRING...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Special weather statement, May 7, 3:44 PM CST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
444 PM CDT MON MAY 7 2012

TXZ183-072245-
VAL VERDE-
444 PM CDT MON MAY 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAL VERDE COUNTY
UNTIL 545 PM CDT...

AT 442 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR PUMPVILLE...OR 18 MILES NORTHWEST OF
LANGTRY...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  OSMAN...
  PANDALE...
  HACKBERRY CROSSING...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Special weather statement, May 7, 3:55 PM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
455 PM CDT MON MAY 7 2012

TXZ184>188-072300-
BANDERA-EDWARDS-GILLESPIE-KERR-REAL-
455 PM CDT MON MAY 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BANDERA...NORTHERN
REAL...KERR...WESTERN GILLESPIE AND NORTHEASTERN EDWARDS COUNTIES
UNTIL 600 PM CDT...

AT 451 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG WIND GUSTS ALONG A LINE EXTENDING FROM 6 MILES WEST OF LOYAL
VALLEY TO 6 MILES SOUTHWEST OF TELEGRAPH...AND MOVING SOUTHEAST AT
35 MPH. THUNDERSTORMS WILL TRAIL THIS LINE BY 5 TO 15 MILES.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  FREDERICKSBURG...
  CHERRY SPRING...
  DOSS...
  HARPER...
  HILLTOP...
  MOUNTAIN HOME...
  TIVYDALE...
  KERR WILDLIFE MANAGEMENT AREA...
  VANCE...
  HUNT...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

The radar

The Ft Hood radar (KGRK), 123 km away, was scanning. The volume nearest the first event began at 22:06 UTC.

Open the radar archive at this moment

Event by event

14 hail, 6 thunderstorm wind, 2 funnel cloud. Local standard time, as filed.

Hail, Llano

When
May 7, 4:05 PM CST
Where
Llano County, Llano
Measured
0.75 in hail
Reported by
CoCoRaHS
Coordinates
30.750, -98.670

Hail, Llano

When
May 7, 4:15 PM CST
Where
Llano County, 6.29 mi WSW of Llano
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
30.720, -98.770

Hail, Llano

When
May 7, 4:25 PM CST
Where
Llano County, 1.5 mi NNW of Castell
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
30.720, -98.960

Thunderstorm Wind, Llano

When
May 7, 4:30 PM CST
Where
Llano County, 2.97 mi E of Llano
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
30.750, -98.620

A thunderstorm produced wind gusts estimated at 60 mph and penny size hail.

Thunderstorm Wind, Llano

When
May 7, 5:06 PM CST
Where
Llano County, 1.38 mi N of Kingsland Williamsar
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
30.700, -98.420

A thunderstorm produced wind gusts estimated at 60 mph.

Hail, Gillespie

When
May 7, 5:20 PM CST
Where
Gillespie County, 1.83 mi NW of Fredericksburg Arpt
Measured
1 in hail
Reported by
Public
Coordinates
30.270, -98.940

Hail, Gillespie

When
May 7, 5:25 PM CST
Where
Gillespie County, 1.92 mi ESE of Fredericksburg
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
30.270, -98.840

Thunderstorms produced quarter to half dollar size hail that covered the ground.

Hail, Gillespie

When
May 7, 5:26 PM CST
Where
Gillespie County, 1.38 mi S of Fredericksburg
Measured
1 in hail
Reported by
Public
Coordinates
30.260, -98.870

Hail, Gillespie

When
May 7, 5:28 PM CST
Where
Gillespie County, 1.83 mi NW of Fredericksburg Arpt
Measured
1 in hail
Reported by
Public
Coordinates
30.270, -98.940

A thunderstorm produced quarter size hail that covered the ground.

Thunderstorm Wind, Llano

When
May 7, 5:50 PM CST
Where
Llano County, 1.78 mi W of Kingsland Williamsar
Measured
43 kt (49 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
30.680, -98.450

A thunderstorm produced wind gusts estimated at 50 mph that blew over several trees near Kingsland.

Thunderstorm Wind, Burnet

When
May 7, 5:50 PM CST
Where
Burnet County, 4.99 mi WSW of Bertram
Measured
43 kt (49 mph) estimated gust
Property damage
$2,000
Reported by
CoCoRaHS
Coordinates
30.710, -98.120

A thunderstorm produced wind gusts estimated at 50 mph that blew down two Oak trees.

Hail, Kendall

When
May 7, 6:00 PM CST
Where
Kendall County, 6.25 mi N of Sisterdale
Measured
1.75 in hail
Reported by
CoCoRaHS
Coordinates
30.060, -98.740

Hail, Kendall

When
May 7, 6:00 PM CST
Where
Kendall County, 1.92 mi ESE of Sisterdale
Measured
1 in hail
Reported by
CoCoRaHS
Coordinates
29.960, -98.700

Hail, Kendall

When
May 7, 6:20 PM CST
Where
Kendall County, 1.2 mi W of Sisterdale
Measured
1 in hail
Reported by
COOP Observer
Coordinates
29.970, -98.750

A thunderstorm produced nickel to quarter size hail and wind gusts estimated at 50 mph.

Thunderstorm Wind, Travis

When
May 7, 6:50 PM CST
Where
Travis County, 2.76 mi WSW of Waters Rock
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
30.400, -97.740

A thunderstorm produced wind gusts estimated at 60 mph and nickel size hail.

Funnel Cloud, Travis

When
May 7, 7:00 PM CST
Where
Travis County, Waters Rock
Reported by
Trained Spotter
Coordinates
30.420, -97.700

A thunderstorm produced a rope funnel cloud in North Austin.

Thunderstorm Wind, Medina

When
May 7, 7:48 PM CST
Where
Medina County, 0.6 mi E of Hondo Arpt
Measured
54 kt (62 mph) measured gust
Reported by
ASOS
Coordinates
29.370, -99.170

A thunderstorm produced a wind gust measured by the Hondo Municipal Airport ASOS at 54 kts. This strong wind brought down several trees and caused power outages.

Funnel Cloud, Dimmit

When
May 7, 8:17 PM CST
Where
Dimmit County, 3.02 mi NNW of Big Wells
Reported by
Public
Coordinates
28.610, -99.590

A thunderstorm produced a funnel cloud north of Big Wells.

Hail, Dimmit

When
May 7, 8:18 PM CST
Where
Dimmit County, 2.07 mi N of Big Wells
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
28.600, -99.570

Hail, Dimmit

When
May 7, 8:25 PM CST
Where
Dimmit County, 1.21 mi E of Big Wells
Measured
1.5 in hail
Reported by
Public
Coordinates
28.570, -99.550

Hail, Bexar

When
May 7, 8:30 PM CST
Where
Bexar County, 5.45 mi NW of Atascosa
Measured
1 in hail
Reported by
Public
Coordinates
29.320, -98.800

Hail, Dimmit

When
May 7, 8:38 PM CST
Where
Dimmit County, 2.83 mi SSW of Carrizo Spgs
Measured
1.5 in hail
Reported by
COOP Observer
Coordinates
28.480, -99.860

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2012Every state in 2012This day in weather historyWarnings in Texas, May 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 374524, 374525, 374526, 374527, 374528, 374529, 374533, 374535, 374536, 374538, 374540, 374541, 374542, 374543, 374544, 374545, 374547, 374548, 374549, 374550, 374551, 374552.